# SDR ASMF200704008

- Difficulty date: April 11, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N161PL
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 51,098 hours, 34,974 cycles
- Engine: Pwa JT8D219
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 034722
- Part serial: A01452
- Condition: Stuck
- Location: Instrument
- Part time: 17,842 hours, 10,430 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED BURNING ODOR WAS DETECTED ON CABIN CREW, SO AIRCRAFT WAS SENT TO THE HANGAR AND DURING INSPECTION INSTRUMENTS FAN WAS DETECTED STUCK AND WITH BURNED ODOR. FAN WAS REPLACED AND TESTED IAW MM 21-50-01, ALL CORRECT. AS A PRECAUTIONARY ACTION, AIR CONDITIONING WATER SEPARATORS AND TURBINE COOLING WERE CHECKED FOR OIL CONTAMINATION AND DAMAGES IAW MM 21-20-02 AND 21-51-01, TESTED CORRECT IAW MM 21-00-00.
